MAUDE Adverse Event Report: CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE CARDIOLOGY HEMO

CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE CARDIOLOGY HEMO
Model Number 14.2
Medical Device Problem Codes Application Network Problem (2879); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
The reporting facility stated that the device did not cause or contribute to the death of the patient.Preliminary investigation revealed that the reported malfunction was associated with the network cabling or associated components.The reporting facility confirmed that the connection between the rt monitor and the infosystem was restored successfully after replacement of the network hardware component.Further investigation is still in process to determine the root cause of the event.Change healthcare will provide a follow up report to the agency once additional information is available.
 
Event or Problem Description
It was reported that during an emergency stemi procedure in the catherization lab involving a patient in critical state, the control panel on the infosystem's application was greyed out and as a result, the users were not able to control the rt monitor or take hemodynamic samples using the infosystem.The user did not use the rt monitor keypad which allows control over the rt monitor display when the control panel of the infosystem is greyed out, as indicated in the change healthcare hemo user guide.The patient was then moved to a different lab where the procedure was completed.Subsequent to the procedure the patient expired.During the procedure the patient was also connected to anaesthesia equipment which allowed auxiliary monitoring of the patient's vitals signs.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Final investigation revealed that the reported malfunction, related to a problematic nic connection, was due to a faulty cable, previously reported as an incomplete os boot of the rt monitor.Support's investigation revealed that the boot was not successful and resulted in communication issues between the infosystem and rt monitor.Once support assisted with performing a clean reboot of the rt monitor and reconfiguration of the nic card, the connection was restored successfully and there were no further issues encountered.

Brand Name
CHANGE HEALTHCARE CARDIOLOGY HEMO
Common Device Name
CHANGE HEALTHCARE CARDIOLOGY HEMO
Manufacturer (Section D)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie road
v6x 3g5
richmond, bc
CA 
Manufacturer (Section G)
CHANGE HEALTHCARE CO
10711 cambie road
richmond, bc V6X 3 G5
CA   V6X 3G5
Manufacturer Contact
chester mccoy
5995 windward parkway
alpharetta, GA 30005
4043382088
MDR Report Key12018365
Report Number9616760-2021-00001
Device Sequence Number17210866
Product Code DQK
UDI-Device Identifier17540262100037
UDI-Public(01)17540262100037(10)140200
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K131497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age61 YR
Patient SexMale
Patient EthnicityHispanic